| Model Number |
200-63-13 |
| Medical Device Problem Codes |
Unstable (1667); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Scar Tissue (2060); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Joint Laxity (4526); Metal Related Pathology (4530); Implant Pain (4561)
| Date of Event |
08/23/2016
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported by legal notification, this male patient had an initial right tka on (b)(6) 2012.The patient underwent revision surgery of his right knee on (b)(6) 2016 secondary to polyethylene liner wear with resulting osteolysis and aseptic loosening of the femoral and tibial components.
Additional Manufacturer Narrative
Pending investigation.Exactech trapezoid tibial tray, catalog no.204-04-34, lot no.1942962; and exactech femoral component, catalog no.230-03-03, lot no.2130432.Z-0019-2022.
Additional Manufacturer Narrative
H3: the revision reported may have been the result of polyethylene liner wear with resulting osteolysis and aseptic loosening of the femoral and tibial components as stated in the legal documentation.The loosening may have been the result of an insufficient bond between the implants and the bones.The extent of the reported polyethylene wear cannot be determined as the devices were not available for evaluation and images of the explanted devices, pre-revision radiographs, and operative notes were not provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were corrected: b1 b2 g2 h6.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, femoral loosening, and tibial loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.The product associated with the reported event is within the scope of recall z-0019-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.".